UNIGE document Scientific Article
previous document  unige:12576  next document
add to browser collection
Title

Séries de croissance et polynômes d'Ehrhart associés aux réseaux de racines

Authors
Published in Annales de l'Institut Fourier. 1999, vol. 49, no. 3, p. 727-762
Stable URL http://archive-ouverte.unige.ch/unige:12576
Full text
Article (Published version) (2.1 MB) - public document Free access
Identifiers
Structures

180 hits

57 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :